Irena Lasiecka
Irena Lasiecka
Distinguished University Professor, University of Memphis and Commonwealth Prof, Univ.of Virginia
Verifierad e-postadress på memphis.edu - Startsida
Titel
Citeras av
Citeras av
År
Control theory for partial differential equations: Volume 1, Abstract parabolic systems: Continuous and approximation theories
I Lasiecka, R Triggiani
Encyklopedia of Mathematics and its Applications, Cambridge University Press, 2000
1157*2000
Control theory for partial differential equations: continuous and approximation theories, vol II
I Lasiecka, R Triggiani
Cambridge University Press, 2000
1113*2000
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
Differential and integral Equations 6 (3), 507-533, 1993
6741993
Non homogeneous boundary value problems for second order hyperbolic operators
I Lasiecka, JL Lions, R Triggiani
Journal de Mathématiques pures et Appliquées 65 (2), 149-192, 1986
5651986
Differential and algebraic Riccati equations with application to boundary/point control problems: continuous theory and approximation theory
I Lasiecka, R Triggiani
Lecture notes in control and Information Sciences 164, 1-160, 1991
4491991
Long-time behavior of second order evolution equations with nonlinear damping
I Igor Chueshov and Lasiecka
Memoires of American Mathematical Society 195 (912), 1-183, 2008
407*2008
Von Karman Evolution Equations: Well-posedness and Long Time Dynamics
I Chueshov, I Lasiecka
Springer Science & Business Media, 2010
3022010
Well-posedness and optimal decay rates for the wave equation with nonlinear boundary damping–source interaction
MM Cavalcanti, VND Cavalcanti, I Lasiecka
Journal of Differential Equations 236 (2), 407-459, 2007
2622007
Uniform stabilization of the wave equation with Dirichlet or Neumann feedback control without geometrical conditions
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 25 (2), 189-224, 1992
2611992
Inverse/observability estimates for second-order hyperbolic equations with variable coefficients
I Lasiecka, R Triggiani, PF Yao
Journal of Mathematical Analysis and Applications 235 (1), 13-57, 1999
2391999
Mathematical control theory of coupled PDEs
I Lasiecka
Society for Industrial and Applied Mathematics, 2002
2312002
Unified theory for abstract parabolic boundary problems—a semigroup approach
I Lasiecka
Applied Mathematics and Optimization 6 (1), 287-333, 1980
2211980
Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 23 (1), 109-154, 1991
2101991
Exact controllability of the wave equation with Neumann boundary control
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 19 (1), 243-290, 1989
2011989
Algebraic Riccati equations with non-smoothing observation arising in hyperbolic and Euler-Bernoulli boundary control problems
F Flandoli, I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata (1923-) 153 (1), 307-382, 1988
1901988
Sharp regularity theory for second order hyperbolic equations of Neumann type
I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata 157 (1), 285-367, 1990
180*1990
Attractors for second-order evolution equations with a nonlinear damping
I Chueshov, I Lasiecka
Journal of Dynamics and Differential Equations 16 (2), 469-512, 2004
1722004
A cosine operator approach to modeling L 2 (0, T; L 2 (Γ))—boundary input hyperbolic equations
I Lasiecka, R Triggiani
Applied mathematics and optimization 7 (1), 35-93, 1981
1711981
Regularity of hyperbolic equations under L 2 (0, T; L 2 (Γ))-Dirichlet boundary terms
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 10 (1), 275-286, 1983
1691983
On the attractor for a semilinear wave equation with critical exponent and nonlinear boundary dissipation
I Chueshov, M Eller, I Lasiecka
Taylor & Francis Group 27 (9-10), 1901-1951, 2002
1552002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20